MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Catalog Number CT3113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D10: concomitant medical product and therapy dates: ct3113, eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 13mm length, lot number: 63705122; tsvtb8, imp,tsv,3.7,8,mtx,mg, lot number: 1235492.E1: reporter name and email address unknown / not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The doctor reports that the dental implants located in dental positions number unknown x2 & 11 failed due to bone loss.The doctor reports in the per that the procedure was not concluded by placing another implants.Bone type: i.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18992176
Report Number0002023141-2024-00958
Device Sequence Number18029995
Product Code DZE
UDI-Device Identifier00889024343894
UDI-Public(01)00889024343894(10)63705122(17)220630
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2022
Device Catalogue NumberCT3113
Device Lot Number63705122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic